Jump to content
Acne.org
  • entries
    24
  • comments
    44
  • views
    16,380

This Might Be The End:)

londoncat8

682 views

It has been a long 8 months but it was worth it. For the last 3 months I have been on 20mg and I this is my last week of the 8 month course. I do not have any active acne on my face. I do have red pigmentation marks and some scarring which is more visible now due to my skin being thinner (as a result of accutane use). I use organic face wash("Nude') twice a day and face cream I use is by Lush called "gorgeous". My make up regime is a bit more complicated: I use revlon as a foundation and dior powder to finish and even the skintone. My skin feels soft and nice and I am looking forward to getting rid of the pigmentation in the near future. Being type 1 diabetic with bipolar disorder on top of that, I was very uneasy to take accutane but I did it and I am happy with the results and I would recommend it for people who are greatly affected by acne physically and emotionally. I have been through many side effects and IB was not easy for me but it is all in the past. If you have any questions do feel free to ask:) My skin is very white, thin, asian type. I am 33 y.o female and I have suffered acne since 12y.o. until now:) For all the acne sufferers here I wish you all find a cure whatever it might be for your problem and I hopethis cure does not come at high cost with many side effects:) Be happy whatever you do and get great results!xxxxxxx

p.s.

I will be keeping updating on my progress so whats this space:)



5 Comments


Recommended Comments

Congratulations! Hope your acne stays gone :) Please do keep us posted. Btw, I read a lot of your posts today and I love your sense of humor!

Share this comment


Link to comment

Amazing! Eight months seem like such a long time and you finished! I need to fast forward a couple months for myself :] I just want to be done already. It must be so exciting.

Share this comment


Link to comment

I'm in my 4th month , I had a very bad inital break out , now I have red pigmentation , it's fading but will it fade by february?(the red marks from inital break out).

Share this comment


Link to comment

I'm in my 4th month , I had a very bad inital break out , now I have red pigmentation , it's fading but will it fade by february?(the red marks from inital break out).

I believe it will fade by february but will it go to be almost invisible ->I do not know:) The pigmentation I got from my initial break out has faded very well within the last 3 months but it is still there and I can not go make up free:) Pigmentation does not worry me that much because what I had on my face before I started accutane was so horrific that anything after feels like magic:) haha Do not worry about pigmentation while you are on accutane....when you're done with it next step would be to address how things can be improved further. I guess patience would be a key word here:)

Share this comment


Link to comment
×